# SDR MALA976119

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Pressure
- Condition: Failed
- Location: Yellow Hyd Syst
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT GATE, YELLOW SYSTEM PRESSURE WENT TO ZERO, PARKING BRAKE SET PRESSURE BLED TO ZERO IN TWO SECONDS, GREEN SIDE OK.  MAINTENANCE COULD NOT DUPLICATE PROBLEM, INSPECTED BRAKE AND HYDRAULIC SYSTEM NO LEAKAGE NOTED.  PERFORMED CHECK IAW AMM ALL CHECKS GOOD.
